# SDR DXTA2018101201549

- Difficulty date: October 11, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N762QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20502
- Aircraft time: 4,632 hours, 2,715 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 1759A00002
- Part serial: B1026
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAPS FAULT AMBER CAS ILLUMINATED - "FLAPS FAULT" AMBER CAS MESSAGE. FOLLOWED QRH. FLAPS FAULT STAYED ON. ACCOMPLISHED FLAP FAIL PROCEDURE. LANDED NO FLAP. MX HISTORY FLAP FAULT CODE: A124 FLAP JAM. SIGNOFF TROUBLESHOT FLAP FAIL AMBER CAS AND DETERMINED RT FLAP POSITION SENSOR TO HAVE LOW RESISTANCE ACROSS PINS 9F AND 9E AT FCU CONNECTOR A124BP1. REMOVED RT FLAP POSITION SENSOR AND INSTALLED NEW SENSOR IAW MM TASKS 27-52-17-000-802 AND 27-52-17-400-802 FUNCTION TEST OF FLAP SYSTEM GOOD.
